# SDR ASAA2019110231220

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,919 hours, 7,733 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT INTERMITTENT DISPLAY OF VTK, LOSS OF NAV DISPLAY ATAT ON CAPT SIDE, NO AFFECT ON FO SIDE. GROUNDED - YES. PGM FAULT ON LEFT FMC FOR PREVIOUS FLT. ACCOMPLISHED B737-900 FIM 34-61 TASK 807 OPS NORMAL NO OTHER OCCURRENCE IN FMC AND NO HISTORY PAST 30 DAYS.
